# SDR QXEA2016010700675

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 11,911 hours, 12,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 REQUIRES REPLACEMENT, PN 85328210-115. REMOVED DRIP ANGLE COMMON TO SEAT TRACK NR 10 AND SEAT TRACK NR 11, REF SRM 51-42-05.  INSTALLED DRIP ANGLE COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-42-05.  REMOVED FASTENERS IN TOP SIDE OF SPLICE FOR SEAT TRACK 10 AND 11 REF SRM 51-40-15-02-01.  INSTALLED FASTENERS IN TOP SIDE OF SPLICE COMMON TO SEAT TRACK 10 AND 11, REF SRM 51-40-15, REPAIR-01. REMOVED 10 BOLTS EA FROM SEAT TRACK NR 11 SUPPORTS, REF SRM 51-41-00.  INSTALLED 10 BOLTS ON SEAT TRACK NR 11 SUPPORTS, REF SRM 51-41-00.  REMOVED AFT SPLICE COMMON TO SEAT TRACK NR 11 AND NR 12 REF SRM 51-42-05 AND SRM 51-40-15.  INSTALLED SPLICE COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-42-05, REPAIR-01.  REMOVED 7 EA STAND OFFS FROM SEAT TRACK NR 11 REF SRM 51-42-05. INSTALLED 7 WIRE STAND OFFS ON SEAT TRACK NR 11 REF SRM 51-42-05. REMOVED SEAT TRACK NR 11 FOR REPLACEMENT, REF SRM 51-42-05, 51-4015 AND SRM 51-41-00. INSTALLED SEAT TRACK NR 11 REPLACEMENT, PN 85328210-115, REF SRM 51-42-05, 51-40-15, 51-41-00 DWG 85328201.  LOCATED AND DRILLED SEAT TRACK NR 11 REF SRM 51-40-07, DWG 85328201.  LOCATED AND DRILLED FWD SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-40-07, DWG 85328201.
